# SDR AALA201809043004

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 4,311 hours, 1,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER ACTUATOR PRESSURE LOW, 500 PSI AT 76 DEGREES FARENHEIT.  SERVICED L1 DOOR ACTUATOR IAW AMM 52-10-00.
